# SDR ASAA2017021819954

- Difficulty date: February 18, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 49,680 hours, 19,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501164
- Condition: Corroded
- Location: Bs 500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, LEFT TRANSITION PANEL CORRODED AT BS 500K+17. ACFT GROUNDED.  REMOVED DAMAGED SECTION FROM BS 500K + 14 TO 500L IAW SRM 51-40-02 AND SRM 51-40-02.  FABRICATED A NEW ZEE CHANNEL AND SPLICE IAW SRM 53-00-53-2R-5, ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-02.  INSTALLED A NEW ZEE CHANNEL AND SPLICE IAW SRM 51-40-02 AND DWG 143A7500 REV A AND SRM 53-00-53-2R-5.
